# SDR R61A201802100145

- Difficulty date: February 10, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,410 hours, 7,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND THE FWD FUSELAGE WET AREA RT FWD FLOOR SUPPORT CORRODED FRAMES 12-14.  REMOVED AND REPLACED THE FLOOR SUPPORT.
